The Borkhoffian expression of Boltzmann-Hamel equation of nonholonomic system and its generalized symplectic geometric algorithm
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2012, Vol. 61 Issue (23): 230201     doi:10.7498/aps.61.230201
GENERAL Current Issue| Archive| Adv Search  |   
The Borkhoffian expression of Boltzmann-Hamel equation of nonholonomic system and its generalized symplectic geometric algorithm
Xie Jia-Fang, Pang Shuo, Zou Jie-Tao, Li Guo-Fu
College of Science, North China University of Technology, Beijing 100144, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn